On Cremona transformations of prime order

Beauville, Arnaud and Blanc, Jérémy. (2004) On Cremona transformations of prime order. Comptes rendus de l'Académie des sciences. Série 1, Mathématique. Series 1, Mathematics, 339 (4). pp. 257-259.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5843086

Downloads: Statistics Overview


We prove that an automorphism of order 5 of the Del Pezzo surface S5 of degree 5 is conjugate through a birational map S 99K P2 to a linear automorphism of P2. This completes the classification of conjugacy classes of elements of prime order in the Cremona group.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:27 Jul 2018 14:39
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page